# SDR SWIA200414213

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stringer
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP, UPPER SURFACE,  INTERNAL STRINGER CRACKED, ITEM FOUND AT C-CHECK INSPECTION.   ANGLE REPLACED  IAW EMB 120 SRM 51-25-00, 51-12-02, 51-30-01, 51-40-02, 57-50-02.
